# SDR YENA2020012319038

- Difficulty date: January 19, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N945JT
- Make and model: Airbus A321-231
- Aircraft serial: 6390
- Aircraft time: 23,224 hours, 4,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 803322
- Condition: Failed
- Location: Emergency Lights
- Part time: 10,841 hours, 2,094 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY FAILED CHECK.   R & R EMERG LIGHT BATTERY AT (10WL) AND (13WL) IAW AMM 33-51-38. OPS CHECKED GOOD. ACFT OK FOR SERVICE.
